# SDR DXTA2008102003311

- Difficulty date: October 20, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 7,040 hours, 4,276 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE FROM SFO & GEAR RETRACTION, GEAR "UNLOCK" LIGHT ILLUMINATED WITH NO GREEN LIGHTS.
